# SDR 2005FA0000110

- Difficulty date: January 24, 2005
- Submitted: February 16, 2005
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Shuttle Valve
- Component: Valve
- Component part number: 5059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING LUG CRACKED ON INNER DIAMETER, FATIGUE, STEEL HOUSING. (K)
